Translator Disclaimer
December 2016 Topological obstructions for rational cuspidal curves in Hirzebruch surfaces
Maciej Borodzik, Torgunn Karoline Moe
Michigan Math. J. 65(4): 761-797 (December 2016). DOI: 10.1307/mmj/1480734019
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
37 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.65 • No. 4 • December 2016
Back to Top